A combinatorial proof of strict unimodality for q-binomial coefficients. Dhand, V. Discrete Mathematics, 335:20-24, 2014.
A combinatorial proof of strict unimodality for q-binomial coefficients. [link]Link  A combinatorial proof of strict unimodality for q-binomial coefficients. [link]Paper  bibtex   
@article{journals/dm/Dhand14,
  added-at = {2014-10-14T00:00:00.000+0200},
  author = {Dhand, Vivek},
  biburl = {http://www.bibsonomy.org/bibtex/2a949ef72de7b93a62b67f6fdeb7ea564/dblp},
  ee = {http://dx.doi.org/10.1016/j.disc.2014.07.001},
  interhash = {81896e63a2f622a3df26dc7aa18ae6c3},
  intrahash = {a949ef72de7b93a62b67f6fdeb7ea564},
  journal = {Discrete Mathematics},
  keywords = {dblp},
  pages = {20-24},
  timestamp = {2015-06-18T09:10:09.000+0200},
  title = {A combinatorial proof of strict unimodality for q-binomial coefficients.},
  url = {http://dblp.uni-trier.de/db/journals/dm/dm335.html#Dhand14},
  volume = 335,
  year = 2014
}
Downloads: 0